| Catalog Number |
VCP458H |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The actual device batch number associated with this event is not known.The possible batch number is reported as follows: batch mgk774 - manufacture date: 06/26/2018, expiration date: 05/31/2023.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that patient underwent tka procedure on unknown date and suture was used.Around 2 weeks after the procedure, the patient experienced infection.The doctor commented that treatment for infection was done, but detail is unknown.The current patient status is unknown.Additional information will be requested.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional information was requested and the following was obtained: please clarify the surgeon opinion that the infection was not related to the dermabond prineo.The surgeon commented that there is no possibility that this event occurred due to the dermabond.What is the physician¿s opinion of the contributing factors to the infection? there was a possibility that the suture was infected.Is the product or representative sample (product from the same lot number) available for evaluation? no sample will be returned.